Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 10, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 7, 2014, 7:15 PM CDT for Pecos County, Terrell County, Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2014, 7:15 PM CDT (00:15 UTC)
- Expired
- May 7, 2014, 8:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
Counties Pecos County, TX, Terrell County, TX
The radar
The Midland/Odessa radar (KMAF), 144 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 0.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3735 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
520
WUUS54 KMAF 080015
SVRMAF
TXC371-443-080100-
/O.NEW.KMAF.SV.W.0010.140508T0015Z-140508T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
715 PM CDT WED MAY 7 2014
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL PECOS COUNTY IN SOUTHWEST TEXAS...
NORTHEASTERN TERRELL COUNTY IN SOUTHWEST TEXAS...
* UNTIL 800 PM CDT
* AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
SOUTHWEST OF SHEFFIELD...MOVING NORTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
SHEFFIELD...INTERSTATE 10 NEAR SHEFFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE
IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.
&&
LAT...LON 3054 10188 3064 10205 3084 10185 3081 10183
3076 10183 3075 10181 3070 10180 3068 10177
3066 10177 3065 10170 3064 10166
TIME...MOT...LOC 0014Z 216DEG 32KT 3066 10191
$$1 follow-up statement
502
WWUS54 KMAF 080038
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
738 PM CDT WED MAY 7 2014
TXC371-443-080048-
/O.CAN.KMAF.SV.W.0010.000000T0000Z-140508T0100Z/
PECOS-TERRELL-
738 PM CDT WED MAY 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TERRELL AND EAST
CENTRAL PECOS COUNTIES IS CANCELLED...
AT 738 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED
AND EXITED THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING
IS CANCELLED.
LAT...LON 3054 10188 3064 10205 3084 10185 3081 10183
3076 10183 3075 10181 3070 10180 3068 10177
3066 10177 3065 10170 3064 10166
TIME...MOT...LOC 0038Z 216DEG 32KT 3083 10176
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 6:56 PM CDT, 19 minutes earlier.
Area forecast discussion, May 7, 6:56 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
656 PM CDT Wed May 7 2014
.AVIATION...
00Z TAF issuance...
The main aviation concern for the next 24 hours will be strong
erratic winds and lightning due to high-based convective activity
this evening and overnight. Over the last hour, area thunderstorms
have resulted in strong winds at MAF, decreasing vsbys down to 2SM
at times. An AWW remains in place for MAF until 0030Z but will
need to reissue if current conditions persist. Will continue the
mention of strong winds, lower vsbys and -TSRA in a tempo for the
next few hours and will amend when needed according to radar
trends. For now, it looks as though most of the activity will
remain east of all the other TAF sites but convection could
increase near MAF and possibly FST later tonight as the dryline
retreats westward. The dryline is currently east of all terminals
and gusty southwest winds around 15-20kts sustained can be
expected through 08/02Z. Otherwise...westerly winds begin to
increase mid to late morning Thursday with mostly clear skies
expected.
&&
.PREV DISCUSSION... /ISSUED 251 PM CDT Wed May 7 2014/
DISCUSSION...
An upper level trough is approaching the region today with upper
lift increasing ahead of the trough. A lee surface trough is again
developing across West Texas and eastern New Mexico this afternoon
with gusty southwest winds across the CWA. Temperatures today will
be similar or a couple of degrees cooler than yesterday as heights
fall over the area. An upper level jet associated with the base of
the upper trough is moving over the region causing higher winds to
mix down to the surface. A High Wind Warning is in effect for the
Guadalupe Mountains and a Wind Advisory is in effect for the
southeast New Mexico plains, Van Horn and Highway 54 Corridor, Davis
Mountains, Marfa Plateau, and southeastward to the Big Bend area
this afternoon and evening. A dryline has developed across the far
eastern CWA this afternoon and is expected to retrograde westward
this evening. Strong to severe thunderstorms will be possible along
and east of the dryline with CAPE values over 2000 J/kg and 0 to 6
km bulk shear vectors around 45 to 50 kts. A severe thunderstorm
watch has been issued for Mitchell and Scurry Counties. A cumulus
field has already started to develop across the area with
thunderstorms beginning to develop to the northeast of the CWA.
Showers and thunderstorms will move out of the area Thursday morning
with west winds and cooler temperatures prevailing across the area
during the day as the upper trough moves over the central conus. On
Friday, a shortwave associated with the upper trough will move over
the Big Bend area possibly producing some convection but it will
likely remain south and east of the CWA. Temperatures will warm up
slightly on Friday but will warm up even more on Saturday as a
surface trough becomes established under west southwest flow aloft.
Another upper level trough will approach the region on Sunday and
the base of the trough will move over the area on Monday. A dryline
will develop across the area late Sunday evening with thunderstorms
possibly developing during the overnight hours. This will occur
ahead of a cold front associated with the upper trough that is
expected to move into the CWA on Monday. Temperatures on Monday
will cool to slightly below average and will be cooler for Tuesday
as well.
FIRE WEATHER...
Winds have been slow to increase across the area today, we are are
finally seeing critical fire weather conditions at several observing
locations. Most of the locations are in low end or marginal Red Flag
criteria, but with such very dry fuels the broad warning seems
warranted and will let it run its course through this evening. There
will poor humidity recovery tonight, but the upper trough bringing
the gusty winds today will be moving east tomorrow allowing for
lighter winds. The only location that should be in Red Flag Warning
Thursday will be the Guadalupe Mountains which have been upgraded.
Very dry air will remain in place through the weekend so the fire
weather forecast will be mainly one of winds, which are expected to
remain below 20 mph as the jet stream holds well to the north.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING until 10 PM MDT this evening FOR THE FOLLOWING
ZONES... Guadalupe Mountains NP/Lincoln NF/LNZ...Southeast
Plains/BLM Roswell/LNZ.
WIND ADVISORY until Midnight MDT tonight FOR THE FOLLOWING
ZONES... Central Lea County...Eddy County Plains...Northern
Lea County...Southern Lea County.
HIGH WIND WARNING until Midnight MDT tonight FOR THE FOLLOWING
ZONES... Guadalupe Mountains of Eddy County.
RED FLAG WARNING from 11 AM to 9 PM MDT Thursday FOR THE
FOLLOWING ZONES... Guadalupe Mountains NP/Lincoln NF/LNZ.
TX...RED FLAG WARNING until 11 PM CDT /10 PM MDT/ this evening FOR
THE FOLLOWING ZONES... Andrews...Big Bend Area...Borden...
Crane...Davis/Apache Mountains Area...Dawson...Ector...
Gaines...Glasscock...Guadalupe Mountains...Howard...
Loving...Marfa Plateau...Martin...Midland...Mitchell...
Pecos...Presidio Valley...Reagan...Reeves County and Upper
Trans Pecos...Scurry...Terrell...Upton...Van Horn and
Highway 54 Corridor...Ward...Winkler.
WIND ADVISORY until 1 AM CDT Thursday FOR THE FOLLOWING ZONES...
Big Bend Area...Davis/Apache Mountains Area...Marfa
Plateau...Van Horn and Highway 54 Corridor.
HIGH WIND WARNING until Midnight MDT tonight FOR THE FOLLOWING
ZONES... Guadalupe Mountains.
RED FLAG WARNING from 11 AM to 9 PM MDT Thursday FOR THE
FOLLOWING ZONES... Guadalupe Mountains.
&&
27Hazardous weather outlook, May 7, 3:03 PM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 303 PM CDT WED MAY 7 2014 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-082015- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 303 PM CDT WED MAY 7 2014 /203 PM MDT WED MAY 7 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT CRITICAL TO EXTREME FIRE WEATHER CONDITIONS ARE ONCE AGAIN FORECAST FOR WEST TEXAS AND SOUTHEAST NEW MEXICO. THE GREATEST THREAT FOR RAPID TO EXTREME FIRE GROWTH AND SPREAD WILL BE FROM THE DAVIS AND GUADALUPE MOUNTAINS NORTH AND EAST ACROSS ALL OF SOUTHEASTERN NEW MEXICO AND MUCH OF THE PERMIAN BASIN OF WEST TEXAS. A RED FLAG WARNING IS IN EFFECT THROUGH THIS EVENING FOR ALL OF WEST TEXAS AND SOUTHEAST NEW MEXICO. SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO AROUND 60 MPH ARE POSSIBLE THIS AFTERNOON AND EVENING IN THE GUADALUPE MOUNTAINS. A HIGH WIND WARNING IS IN EFFECT. THESE HIGHER WINDS MAY DEVELOP EAST AND SOUTH INTO THE ADJACENT PLAINS...AS WELL AS THE DAVIS...APACHE...AND CHISOS MOUNTAINS... WHERE SOUTHWEST WINDS 25 TO 35 MPH CAN BE EXPECTED. A WIND ADVISORY IS IN EFFECT FOR THESE AREAS. SEVERE THUNDERSTORM WATCH 123 HAS BEEN ISSUED FOR THE WESTERN LOW ROLLING PLAINS. LARGE HAIL AND STRONG WINDS ARE THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED AGAIN THURSDAY IN THE GUADALUPE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...EMERGENCY MANAGERS AND FIRE DEPARTMENTS SHOULD BE PREPARED FOR SIGNIFICANT FIRE POTENTIAL WEDNESDAY. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 7, 6:20 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 620 PM CDT WED MAY 7 2014 TXZ070-072345- REAGAN- 620 PM CDT WED MAY 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT DANGEROUS LIGHTNING AND WIND GUSTS TO 55 MPH AFFECTING REAGAN COUNTY UNTIL 645 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST OF STILES AT 619 PM CDT...MOVING NORTHEAST AT 30 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM WAS MOSTLY DRY AND HAS THE POTENTIAL TO PRODUCE GUSTY WINDS AROUND 55 MPH AND DRY LIGHTNING. DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING FOR WEST TEXAS. && LAT...LON 3163 10173 3161 10130 3121 10140 3134 10177 TIME...MOT...LOC 2319Z 213DEG 26KT 3137 10162
Special weather statement, May 7, 6:39 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
639 PM CDT WED MAY 7 2014
TXZ068>070-075-082-080000-
CRANE-PECOS-REAGAN-UPTON-TERRELL-
639 PM CDT WED MAY 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EASTERN PECOS...NORTH CENTRAL TERRELL...SOUTHEASTERN CRANE...SOUTHERN
UPTON AND SOUTHWESTERN REAGAN COUNTIES UNTIL 700 PM CDT...
STRONG THUNDERSTORMS WERE SCATTERED AROUND THE INTERSTATE 10
CORRIDOR AT 637 PM CDT...MOVING NORTHEAST AT 30 MPH.
THESE THUNDERSTORMS WERE MOSTLY DRY AND HAVE THE POTENTIAL TO
PRODUCE GUSTY WINDS AROUND 55 MPH AND DRY LIGHTNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR WEST TEXAS.
&&
LAT...LON 3108 10178 3108 10236 3104 10229 3104 10221
3102 10219 3100 10214 3099 10208 3100 10203
3099 10202 3099 10198 3092 10188 3043 10222
3057 10278 3129 10230 3121 10177
TIME...MOT...LOC 2337Z 216DEG 28KT 3082 10222
HUFFMANSpecial weather statement, May 7, 6:56 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 656 PM CDT WED MAY 7 2014 TXZ069-070-080030- REAGAN-UPTON- 656 PM CDT WED MAY 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING EASTERN UPTON AND WEST CENTRAL REAGAN COUNTIES UNTIL 730 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST OF RANKIN...ALONG US 67...AT 655 PM CDT...MOVING NORTHEAST AT 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING FOR WEST TEXAS. && LAT...LON 3158 10189 3140 10155 3112 10185 3123 10207 TIME...MOT...LOC 2355Z 214DEG 33KT 3128 10188 HUFFMAN
Special weather statement, May 7, 7:02 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
702 PM CDT WED MAY 7 2014
TXZ069-075-080030-
PECOS-UPTON-
702 PM CDT WED MAY 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL PECOS AND SOUTHEASTERN UPTON COUNTIES UNTIL 730 PM
CDT...
A STRONG THUNDERSTORM WAS LOCATED 19 MILES NORTHWEST OF IRAAN AT 701
PM CDT...MOVING NORTHEAST AT 40 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.
&&
LAT...LON 3108 10202 3104 10203 3099 10202 3099 10198
3092 10187 3089 10188 3086 10185 3074 10181
3074 10193 3063 10222 3074 10260 3104 10229
3104 10224 3102 10219 3099 10209 3100 10203
3108 10203 3108 10225 3123 10209 3108 10177
TIME...MOT...LOC 0001Z 217DEG 33KT 3117 10204Special weather statement, May 7, 7:06 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
706 PM CDT WED MAY 7 2014
TXZ075-082-080030-
PECOS-TERRELL-
706 PM CDT WED MAY 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL PECOS AND NORTHEASTERN TERRELL COUNTIES UNTIL 730 PM
CDT...
A STRONG THUNDERSTORM WAS LOCATED 13 MILES SOUTHWEST OF SHEFFIELD AT
706 PM CDT...MOVING NORTHEAST AT 40 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.
&&
LAT...LON 3045 10195 3055 10212 3074 10187 3071 10180
3070 10180 3068 10177 3066 10176 3065 10170
3065 10169
TIME...MOT...LOC 0006Z 215DEG 33KT 3057 10197Special weather statement, May 7, 7:06 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
706 PM CDT WED MAY 7 2014
TXZ063-070-080030-
GLASSCOCK-REAGAN-
706 PM CDT WED MAY 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
GLASSCOCK AND NORTHEASTERN REAGAN COUNTIES UNTIL 730 PM CDT...
A STRONG THUNDERSTORM WAS LOCATED OVER NORTH REAGAN FIRE STATION AT
706 PM CDT...MOVING NORTHEAST AT 45 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND STRONG WINDS TO 55 MPH... DEADLY CLOUD TO
GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR
THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE
SHELTER NOW.
&&
LAT...LON 3206 10156 3207 10128 3164 10128 3153 10129
3152 10162 3163 10173
TIME...MOT...LOC 0006Z 219DEG 41KT 3161 10158The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:06 PM CDT | Special Weather Statement | MAF | Glasscock | 24 min |
| May 7, 7:35 PM CDT | Special Weather Statement | MAF | Glasscock, Reagan | 25 min |
| May 7, 7:39 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 36 min |
| May 7, 7:56 PM CDT | Severe Thunderstorm Warning | MAF | Reagan | 49 min |
| May 7, 8:34 PM CDT | Special Weather Statement | MAF | Reagan | 26 min |
| May 7, 9:02 PM CDT | Special Weather Statement | MAF | Reagan | 28 min |
| May 7, 9:16 PM CDT | Red Flag Warning | MAF | 25 hr | |
| May 7, 9:33 PM CDT | Special Weather Statement | MAF | Reagan | 27 min |
| May 7, 11:10 PM CDT | Special Weather Statement | MAF | Ector | 35 min |
| May 7, 11:13 PM CDT | Special Weather Statement | MAF | Martin | 32 min |
| May 7, 11:34 PM CDT | Areal Flood Advisory | MAF | Ector, Midland | 3 hr |
| May 7, 11:34 PM CDT | Special Weather Statement | MAF | Martin | 26 min |
| May 7, 11:49 PM CDT | Special Weather Statement | MAF | Midland | 26 min |
| May 7, 11:52 PM CDT | Special Weather Statement | MAF | Martin | 38 min |
| May 7, 11:54 PM CDT | Special Weather Statement | MAF | Crane | 36 min |
| May 8, 12:04 AM CDT | Special Weather Statement | MAF | Martin | 26 min |
| May 8, 12:09 AM CDT | Areal Flood Advisory | MAF | Martin, Midland | 3 hr |
| May 8, 12:16 AM CDT | Severe Thunderstorm Warning | MAF | Midland | 44 min |
| May 8, 12:33 AM CDT | Special Weather Statement | MAF | Midland | 27 min |
| May 8, 12:39 AM CDT | Special Weather Statement | MAF | Martin | 21 min |
| May 8, 12:50 AM CDT | Special Weather Statement | MAF | Upton | 25 min |
| May 8, 12:58 AM CDT | Special Weather Statement | MAF | Howard | 32 min |
| May 8, 1:03 AM CDT | Areal Flood Advisory | MAF | Howard | 3 hr |
| May 8, 1:03 AM CDT | Special Weather Statement | MAF | Midland | 27 min |
| May 8, 1:22 AM CDT | Special Weather Statement | MAF | Upton | 23 min |
| May 8, 1:34 AM CDT | Special Weather Statement | MAF | Mitchell, Scurry | 26 min |
| May 8, 1:43 AM CDT | Special Weather Statement | MAF | Glasscock | 32 min |
| May 8, 5:03 AM CDT | High Wind Warning | MAF | 18 hr | |
| May 8, 5:03 AM CDT | Wind Advisory | MAF | 10 hr | |
| May 8, 2:39 PM CDT | Fire Weather Watch | MAF | 14 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.